Omid Ali Shahni Karamzadeh,
Is The Mystery of Morley's Trisector Theorem Resolved?
Forum Geometricorum, 18 (2018) 297-306.

Abstract. In this paper we discuss with some reasons why the above possible mystery in the title is resolved. In particular, we prove Morley's Theorem is, in fact, a natural consequence of an overlooked simple result concerning a general property of angle bisectors as loci. We try to show with emphasis why one cannot expect a simpler proof of Morley's Theorem than a particular given proof of the theorem in the literature. Finally, in view of the above overlooked fact, we observe that two known problems in the literature can naturally be generalized and turned into two corollaries with no needed proofs. More applications of this overlooked fact is also observed.


 [ps file] [pdf]

Return to Forum Geom., 18 (2018) Table of Contents